Haifa Kathrin Al-Ali, MD from the University of Leipzig, Leipzig, Germany discusses what can be done for myelofibrosis patients who develop peripheral neuropathy while treated with momelotinib. Dr Al-Ali explains that not much can be done for those patients at the moment. If patients have diabetes, vitamin deficiencies, or other causes of peripheral neuropathy, these should be attended to. Dr Al-Ali mentions that there does not seem to be a correlation between a factor known to cause peripheral neuropathy and momelotinib. Therefore, this seems to be a drug dependent issue. Dr Al-Ali concludes that further investigation needs to be done. Recorded at the European Hematology Association (EHA) 2016 Annual Congress in Copenhagen, Denmark.
Get great new content delivered to your inboxSign up
By choosing to continue, you are confirming that you are a healthcare professional
Please enter your details if you would like to receive the latest Hemonc news and updates